MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH Cover Screw EV (L); IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH Cover Screw EV (L); IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 68010006
Medical Device Problem Codes Fracture (1260); Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental screw fracture.The dental implant was explanted as a result.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction that occurred while using the astra tech implant system.This report is for the dental abutment device.The dental implant device report will be submitted separately.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
Cover Screw EV (L)
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24036379
Report Number3013111692-2026-01761
Device Sequence Number18394966
Product Code DZE
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68010006
Device Lot Number531131
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown